Coricidin® HBP Cough & Cold

Provides powerful temporary relief of the following symptoms:

  • Coughs due to minor throat and bronchial irritations as may occur with a cold
  • Runny nose and sneezing due to the common cold
ACTIVE INGREDIENTS (PER TABLET):
Chlorpheniramine Maleate 4 mg, Dextromethorphan Hydrobromide 30 mg
Use as directed
This product may be located behind the pharmacy or customer service counter at your local retailer.